ACG case reports journal · 2022
Olaparib-Induced Immune-Mediated Liver Injury.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Alshelleh Mohammad, Park Jennifer, John Veena, Rishi Arvind, Bernstein David, Roth Nitzan
Аннотация
Immune-mediated drug-induced liver injury can be triggered by multiple classes of medications including immunotherapies. Olaparib is a first-in-class oral inhibitor of poly (adenosine diphosphate-ribose) polymerase (an enzyme involved in DNA replication and repair) that is approved as maintenance treatment in platinum-sensitive, epithelial ovarian, tubal, or primary peritoneal cancers with breast cancer 1/2 mutation. We report the first case in the United States of an acute and severe liver injury with associated jaundice and liver synthetic dysfunction secondary to olaparib. The liver injury was resolved with drug cessation and treatment with prednisone taper.